ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О гипотезе Бержа

Маркосян, С. Е. and Гаспарян, Г. С. (1987) О гипотезе Бержа. ՀՍՍՀ ԳԱ Զեկույցներ, 85 (2). pp. 56-59. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1949Kb

Item Type:Article
Additional Information:Բերժի հիպոթեզի մասին; On the conjecture of Berge
Uncontrolled Keywords:Մարկոսյան Ս. Ե., Գասպարյան Գ. Ս., Markosian S. E., Gasparian G. S.
Subjects:Q Science > QA Mathematics
ID Code:5233
Deposited By:NAS Reports
Deposited On:01 Mar 2013 10:39
Last Modified:17 Jun 2020 17:38

Repository Staff Only: item control page